Skip ke Konten
Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)

Price:

Rp 402.691,00


Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)

https://nutricity.id/shop/brswizt2bqpbe2qz-alka-seltzer-original-effervescent-tablets-with-aspirin-12-count-pack-of-3-176454 https://nutricity.id/web/image/product.template/176454/image_1920?unique=e281a8d

Stock Expiry Date*: 01-05-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Original formula antacid, providing trusted, effective, effervescent relief for over 74 years

Rp 402.691,00 402691.0 IDR Rp 402.691,00 Termasuk Pajak

Not Available For Sale

(Rp 11.185,86 / Units)

Displayed price includes all duties & taxes.

  • Brand
  • Cacah Unit
  • Bentuk Butir
  • Butir Berat
  • Keuntungan Produk
  • Jumlah Objek
  • Bentuk Dosage
  • Komponen Sertakan
  • Manufaktur
  • Bahan
  • Tipe Produk
  • Uses Khusus Untuk Produk
  • Ingreasi Aktif
  • UPC
  • Nama Model
  • Nomor Identifikasi Perdagangan Global
  • Nama Tipe Paket
  • Nama Brand
  • Keterangan Jangkauan Umur
  • Tipe Kontainer
  • Nomor Bagian Manufaktur
  • Nomor Model
  • Dimensi Butir
  • Nama Butir Nype
  • Target Gunakan Bagian Tubuh

Kombinasi ini tidak tersedia.

Hubungi Kami
Antacid
Komponen Sertakan Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)
Bahan Sodium Bicarbonate., Active Ingredient (in each tablet): Buffered Aspirin 325 mg (NSAID). Inactive Ingredients: Anhydrous Citric Acid
Uses Khusus Untuk Produk Perut Upset, Heartburn, Acid indigestion with headache, body aches
Ingreasi Aktif Anhydrous citric acid, Aspirin (NSAID), Sodium bicarbonate (heat-treated)
Nama Model Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)
Nama Butir Nype Alka-Seltzer Original Effervescent Tablets with Aspirin, 12-Count (Pack of 3)
Brand Alka- Seltzer
Cacah Unit 36 Cacah
Bentuk Butir Tablet
Butir Berat 1.9 Ounces
Keuntungan Produk Relief Keji
Jumlah Objek 3
Bentuk Dosage Tablet
Manufaktur Bayer
Tipe Produk Antacid
UPC 016500040194
Nomor Identifikasi Perdagangan Global 10016500040191
Nama Tipe Paket Blister
Nama Brand Alka-Seltzer
Keterangan Jangkauan Umur Dewasa
Tipe Kontainer Botol
Nomor Bagian Manufaktur 000442
Nomor Model 000442
Dimensi Butir 1.91 x 1.5 x 3.19 inches
Target Gunakan Bagian Tubuh Perut
  • Buy Four or More Offer

    Dapatkan diskon 5% saat membeli 4 atau lebih produk

  • Next Purchase Offer
    Dapatkan diskon 5% untuk pembelian Anda berikutnya.
  • Ships From(Indonesia)
    Pesanan diproses dan dikirim dari Brooklyn, AS.
  • Delivery Offer(Indonesia)
    Pengiriman gratis untuk pesanan yang memenuhi syarat.
Delivery Detail
Perkiraan waktu pengiriman: 12–26 hari (Internasional).
3–6 hari (Domestik).
Safe Checkout
Checkout Aman Terjamin
Return Policy

Garansi Pengembalian 30 Hari
Pembelian dengan dukungan pengembalian 30 hari.

Free Return Pickup
Pengambilan retur gratis tersedia
Kami akan menangani pengembalian dari pintu rumah Anda tanpa biaya tambahan.
SKU
BRSWIZT2BQPBE2QZ
Kategori
Perawatan Kesehatan , Over- the- Counter Medication , Menggali & Mual , Antacid
Barcode
016500040194
Tags


Alka-Seltzer Plus has a wide range of products that rush cold fighting ingridients plus a powerful pain reliever to relieve your worst cold symptoms.

Covered by the Bayer HealthCare LLC – Consumer Health 60-Day Satisfaction Guarantee. See below for details

Important information

Safety Information

Use only as directed. Do not exceed recommended use. Keep out of reach of children. Consult a healthcare professional before use if you are pregnant, nursing, taking medication, or have a medical condition. Stop use and consult a healthcare professional if unusual reactions occur.

Ingredients

Active Ingredient (in each tablet): Buffered Aspirin 325 mg (NSAID). Inactive Ingredients: Anhydrous Citric Acid, Sodium Bicarbonate.

Directions

Fully dissolve 2 tablets in 4 ounces of water before taking. Adults and children 12 years and over: take 2 tablets every 4 hours as needed, or as directed by a healthcare professional. Adults 60 years and over: do not exceed 4 tablets in 24 hours. Adults under 60 years: do not exceed 8 tablets in 24 hours. Children under 12 years: consult a healthcare professional before use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.91 x 1.5 x 3.19 inches; 1.9 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Penafian
Suplemen diet bukanlah obat. Produk yang dijual di situs web ini tidak dimaksudkan untuk mendiagnosis, mengobati, menyembuhkan, atau mencegah penyakit apapun. Jika Anda memiliki kondisi medis, selalu konsultasikan dengan profesional kesehatan yang berkualitas sebelum menggunakan. Hasil individu dapat bervariasi. Dengan melakukan pemesanan, Anda setuju untuk mematuhi peraturan impor di negara Anda. Kami menanggung bea dan pajak yang berlaku di mana dinyatakan.

*Informasi Tanggal Kedaluwarsa:
Harap dicatat bahwa tanggal kedaluwarsa dapat bervariasi dari satu batch ke batch lainnya. Namun, kami menjamin bahwa semua produk yang dikirim kepada pelanggan kami memiliki masa simpan yang valid dan tidak akan kedaluwarsa pada saat pengiriman.